# SDR 08FDEA04322

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 51,186 hours, 36,210 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196012
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BS 950 LBL 24.  REMOVED SEAT TRACK IAW SRM 51-30-2.  FABRICATED,   LOCATED, DRILLED, AND DEBURRED SEAT TRACK IAW SRM 53-10-5 AND 51-30-5 AND 51-30-8.  TREATED & PRIMED   TRACK & REPAIR PARTS IAW SRM 51-10-2. INSTALLED SEAT TRACK & REPAIR PARTS IAW SRM 51-30-2.
